# SDR CA140624004

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 3,860 hours
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC63L397
- Condition: Cracked
- Location: Engine
- Part time: 700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OWNER REQUESTED TO HAVE LT AND RT ENGINE INTAKE PIPE GASKETS REPLACED.  DURING GASKET REPLACEMENT THE CYLINDERS WERE INSPECTED INSIDE THE INTAKE PORTS RESULTING IN FINDING NR 1 AND NR 3 CYLINDERS CRACKED INSIDE THE INTAKE PORTS ON THE RT ENGINE AS WELL AS NR 2, 4, 5 AND NR 6 ON RT ENGINE FUEL STAINED IN SAME AREAS AS NR 1 AND NR 3. ON THE LT ENGINE 1, 3, 5 AND NR 6 CYLINDERS FOUND CRACKED AS WELL IN THE SAME AREA.  ALL CYLINDERS WERE ECI CYLINDERS PN AEC631397 BOTH ENGINES WERE RAM ENGINES TSIO-520NB WITH APPROXIMATELY 700 HOURS ON ENGINES AND CYLINDERS.
